Alert archive / Illinois / River Flood Warnings in 2023

River Flood Warning 3, NWS Quad Cities, IA

February 27, 2023Henry County, Rock Island County, Illinois

NWS Quad Cities, IA issued this river flood warning at Feb 27, 2023, 9:50 AM CST for Henry County, Rock Island County, Illinois. It took effect at Mar 1, 2023, 9:00 AM CST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2023, 9:50 AM CST (15:50 UTC)
In effect from
Mar 1, 2023, 9:00 AM CST
Expired
Mar 2, 2023, 7:48 PM CST
In force
35 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Henry County, IL, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 30 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rock River at Moline (MLII2).

Action stage
11 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Feb 27, 5:47 AM CST, 4 hours 3 minutes earlier.

Area forecast discussion, Feb 27, 5:47 AM CST, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
547 AM CST Mon Feb 27 2023

...12z AVIATION UPDATE...

.SYNOPSIS...
Issued at 305 AM CST Mon Feb 27 2023

The latest sfc analysis was indicating a 983 MB low center over
northeast KS ATTM, with pressure fall patterns hi-lighting the way
to far northwest IL/extreme east central IA by around 18z while
undergoing occlusion processes. Meso-analysis indicates tremendous
H85 MB moisture transport by southerly 50-70 KT LLJ up toward the
DVN CWA, with 1 to 1.3 inch precipital water(PWATs) pool getting
advected up this way. 1.3 is a near record PWAT value for Feb, and
ongoing elevated wing of sctrd/bands of showers and thunderstorms
are producing rainfall at rates of over an inch an hour as they
quickly shuttle by. Stronger banded convection was occurring acrs
western MO, and the activity in northwestern MO will have to be
watched as it enters the southwestern fcst area by 4-6 am.

&&

.SHORT TERM...(Today and tonight)
Issued at 305 AM CST Mon Feb 27 2023

Today... Building upon the above synopsis, areas that get repeated
convection along with the stratiform rain areas are still in line
to get anywhere from 0.50 to 1.5 inches of rain by the time the sfc
low approaches and really diminishes the precip activity coverage
by late morning. But also see some areas getting 2 inches at least.
This is even with a rather quick moving/progressive system, shows
you what unseasonable PWATs with strong forcing/shear will do. Thus
ponding of water in urban areas, ditches, and fields still on track,
as well as urban and small stream flooding potential this morning.
Isolated flash flooding also possible, and will have to be on the
hydro watch. With the modeled run-off potential, robust rises mainly
within bank on area tribs to occur, with a few river locations
probably going to flood by mid week and are covered in the hydro
section.

Severe potential...again some of the line segments will make it into
the southern and southwestern CWA out of MO after 4 AM. But hoping
the currently indicated sharp LLVL inversion, speed of slightly
elevated storms out-racing shallow instability, sub-inversion
saturation and lower boundary layer coolness up our way limits the
downward momentum transfer of the strong wind fields just aloft or a
few 1000 FT up. But with such strong LLVL shear, will still have to
mind these storm segments as they move acrs the area and possibly
aided by pressure perturbations in the vicinity of such a deep low to
produce isolated damaging winds. Deeper precip cores in the south(or
anywhere acrs the CWA) may also help wind mix downs, but again will
have to battle substantial inversion. The precip to get more sctrd
and isolated by late morning and afternoon under the passing nearly
stacked or slight leaning cyclone complex.

Sfc winds...Strong but mainly sub-advisory with the sfc transfer
limiting factors mentioned above. But late morning and especially
this afternoon in-wrapping post system west to northwesterly sfc
wind surge south of I-80 could get close with gusts of 40 to 45+ MPH
and in need of last minute advisory. With a low like this, will also
have to keep in mind of localized wake low pressure perturbation wind
surges well over 50 MPH as the rain ends or decreases late
morning.

Tonight... Mainly dry but brisk, with ongoing northwesterly BL flow
cold advecting Tue AM lows into the low 30s to 20s.

.LONG TERM...(Tuesday through Sunday)
Issued at 305 AM CST Mon Feb 27 2023

Key Messages:

1. Dry conditions with mild temperatures Tuesday.

2. Light precip possible early Wednesday north of highway 30.

3. Storm system late week continues to trend slower and northwest
with growing potential for accumulating snow.

Tuesday...surface high moves overhead and slides east into the Ohio
river valley by 00z Wed. This will bring above normal temperatures
and mostly sunny skies Tuesday.

Tuesday night...latest 00z model suite continues to show a chance
for light WAA precipitation mainly north of highway 30, as a weak
shortwave lifts across the northern Plains and upper Midwest. Bufkit
soundings from DBQ show the column saturating after 04z Wed and
enough of a warm layer near the surface to keep the bulk of the
precip falling as rain. Still can't rule out a brief rain snow mix
after midnight, with evaporative cooling processes pushing the
entire column below freezing around daybreak. Precip amounts will be
light and air/road temps will be just above freezing limiting any
potential impact. Morning lows will be in the lower to middle 30s.

Wednesday-Thursday...dry conditions will be seen during the period.
Looks like March will come in like a lamb this year. Another
shortwave will track over the upper Midwest aiding in dragging a
cold front through the CWA Wednesday evening. Temperatures will be
above normal in the 40s and lower 50s on Wednesday ahead of the
front, and near normal in the upper 30s and low 40s on Thursday.

Thursday night-Friday night...a strong closed low will track across
the the southern Plains and into the Ohio river valley by 00z
Saturday. The latest 00z runs continue to show a slower and slight
north shift in the track with the GFS being the most consistently
northern solution. Taking at look at the ensemble tracks, there is
still a lot of spread in many member low tracks at 12z Friday with
some solutions having a low as far north as KSTL. This results in
the low confidence forecast in ptype timing, transition, def zone
location, and impacts in the CWA. WPC Day 4 winter probabilities
have a 10-30% contour stretching from northern MO into north central
IL and agree that this area will be the location to watch in later
forecasts. In addition, strong north winds will be possible with any
snowfall. NBM PoPs have also come up once again for the 00z-12z
Friday timeframe and now have likely PoPs (greater 55%) in west
central IL. This will definitely be the system to keep a close watch
on after today for potential wintry impacts.

Saturday-Monday...dry and cool weather expected Saturday behind the
departing system. A warming trend will be seen for the latter half
of the weekend and into Monday with highs rebounding back into the
50s area-wide.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 542 AM CST Mon Feb 27 2023

Rather intense low pressure system will continue to generate IFR
to LIFR conditions with rain/embedded thunder acrs the area as it
approaches through midday. Very strong LLVL winds at 2K FT AGL of
40-60+ KTs inducing strong LLVL mechanical turbulence and wind
shear this morning. Then a lull in winds along with a decrease in
areal coverage by midday into early afternoon. CIGs may lift to
MVFR in the afternoon, then a pick up in west to northwest sfc
winds with gusts up to 35+ KTs. MVFR tonight, with brisk northeast
sfc winds making for good VSBY.

&&

.HYDROLOGY...
Issued at 305 AM CST Mon Feb 27 2023

Key Messages:

1) A Flood Watch remains in effect for both Joslin, and Moline on
the Rock River, as well as the lower Wapsipinicon River near
Dewitt.

2) Tributary rivers will see within bank rises or possibly go
into flood stage towards mid to late week as a result of the
ongoing rain and run-off that will last until late morning.

Quick look at current hydrographs show little response to the rain
already fallen, but more to go. With still some uncertainty where
the real heavy rainfall swaths will lay out, as well as extent of
run-off, will maintain the river flood watches for the river
sites at DeWitt, Joslin, and Moline. Generally, we are still
looking at swaths of 0.50 to 1.5" of rain through midday today,
with some locally higher amounts possible, especially west of the
Mississippi River and north of I80. Should the higher end QPF
verify, minor to moderate flooding could be possible at all three
sites. If the current forecast rain amounts fall as predicted,
they may exceed their flood stages in the Tuesday to Wednesday
timeframe. A few other locations that may reach near flood stage,
include Freeport IL, and Marengo, Kalona, Conesville in IA.

Those affected by these rivers should monitor the rainfall reports
and the individual river level forecasts more closely.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...Gross
AVIATION...12
HYDROLOGY...12
Hazardous weather outlook, Feb 27, 4:35 AM CST, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
435 AM CST Mon Feb 27 2023

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-281200-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
435 AM CST Mon Feb 27 2023

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Heavy rain, embedded thunderstorms, and gusty winds will continue
through late morning. There is just a low chance that a storm or
heavier shower will produce damaging wind gusts. Some ponding of
water on roads is expected for the morning commute. Winds will
gust 30 to 40 MPH initially from the south this morning. They will
then switch to the west by this afternoon and possibly gust up to
45 MPH, especially south of Interstate 80.

The heavy rain could lead to rises and flooding on area tributary
rivers. River flood watches continue for portions of the Rock and
Wapsipinicon Rivers.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A storm system may bring accumulating snow to the region Thursday
night through Friday. It is too early to determine snow amounts and
any potential impacts with this storm.

.SPOTTER INFORMATION STATEMENT...

There is just a low chance that spotter activation will be needed
this morning. Any reports of an inch or more of rain would be
appreciated.

12/Gross

In the hours before

Local storm report, Feb 27, 8:58 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
858 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       SOLON                   41.81N 91.50W
02/27/2023  M1.01 INCH       JOHNSON            IA   COCORAHS

            COCORAHS STATION IA-JH-37 SOLON 0.4 WNW.

0600 AM     HEAVY RAIN       SOLON                   41.80N 91.49W
02/27/2023  M1.03 INCH       JOHNSON            IA   COCORAHS

            COCORAHS STATION IA-JH-1 SOLON 0.3 ESE.

0615 AM     HEAVY RAIN       ELY                     41.87N 91.58W
02/27/2023  M1.46 INCH       LINN               IA   COCORAHS

            COCORAHS STATION IA-LN-3 ELY 0.5 SE.

0619 AM     HEAVY RAIN       1 ESE INDEPENDENCE      42.47N 91.88W
02/27/2023  M1.47 INCH       BUCHANAN           IA   COCORAHS

            COCORAHS STATION IA-BC-11 INDEPENDENCE 0.6
            ESE.

0622 AM     HEAVY RAIN       2 NNW MARION            42.06N 91.61W
02/27/2023  M1.21 INCH       LINN               IA   COCORAHS

            COCORAHS STATION IA-LN-27 MARION 1.7 NNW.

0700 AM     HEAVY RAIN       3 SSE ATKINS            41.96N 91.84W
02/27/2023  M1.09 INCH       BENTON             IA   COCORAHS

            COCORAHS STATION IA-BT-12 FAIRFAX 4.0 NW.

0700 AM     HEAVY RAIN       1 ESE CORALVILLE        41.68N 91.58W
02/27/2023  M1.37 INCH       JOHNSON            IA   COCORAHS

            COCORAHS STATION IA-JH-22 CORALVILLE 1.3 SE.

0700 AM     HEAVY RAIN       2 SSE BUCK CREEK        42.30N 91.34W
02/27/2023  M1.34 INCH       DELAWARE           IA   COCORAHS

            COCORAHS STATION IA-DW-6 HOPKINTON 5.4 WSW.

0700 AM     HEAVY RAIN       5 NNE BRIGHTON          41.24N 91.77W
02/27/2023  M1.08 INCH       WASHINGTON         IA   COCORAHS

            COCORAHS STATION IA-WS-8 WASHINGTON 5.8 SW.

0700 AM     HEAVY RAIN       2 E IOWA CITY           41.66N 91.49W
02/27/2023  M1.65 INCH       JOHNSON            IA   COCORAHS

            COCORAHS STATION IA-JH-34 IOWA CITY 2.3 E.

0700 AM     HEAVY RAIN       LISBON                  41.92N 91.39W
02/27/2023  M1.52 INCH       LINN               IA   COCORAHS

            COCORAHS STATION IA-LN-56 LISBON 0.1 W.

0700 AM     HEAVY RAIN       3 N DAVIS               42.46N 89.41W
02/27/2023  M1.28 INCH       STEPHENSON         IL   COCORAHS

            COCORAHS STATION IL-SP-27 DAVIS 2.7 N.

0700 AM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
02/27/2023  M1.22 INCH       SCOTT              IA   COCORAHS

            COCORAHS STATION IA-ST-3 PARK VIEW 0.2 WSW.

0700 AM     HEAVY RAIN       1 SE DAVENPORT          41.54N 90.59W
02/27/2023  M1.19 INCH       SCOTT              IA   COCORAHS

            COCORAHS STATION IA-ST-37 DAVENPORT 0.9 WNW.

0700 AM     HEAVY RAIN       3 WNW CEDAR RAPIDS      41.99N 91.73W
02/27/2023  M1.17 INCH       LINN               IA   COCORAHS

            COCORAHS STATION IA-LN-55 CEDAR RAPIDS 3.3
            WNW.

0700 AM     HEAVY RAIN       3 S SHELLSBURG          42.05N 91.87W
02/27/2023  M1.15 INCH       BENTON             IA   COCORAHS

            COCORAHS STATION IA-BT-16 SHELLSBURG 2.9 S.

0700 AM     HEAVY RAIN       2 ESE DAVENPORT         41.55N 90.56W
02/27/2023  M1.15 INCH       SCOTT              IA   COCORAHS

            COCORAHS STATION IA-ST-59 DAVENPORT 1.0 NE.

0700 AM     HEAVY RAIN       1 SW PERLEE             41.08N 91.91W
02/27/2023  M1.13 INCH       JEFFERSON          IA   COCORAHS

            COCORAHS STATION IA-JF-12 FAIRFIELD 5.7 NNE.

0700 AM     HEAVY RAIN       1 SE ROBINS             42.07N 91.66W
02/27/2023  M1.12 INCH       LINN               IA   COCORAHS

            COCORAHS STATION IA-LN-53 ROBINS 0.8 SE.

0700 AM     HEAVY RAIN       TIPTON                  41.77N 91.12W
02/27/2023  M1.11 INCH       CEDAR              IA   COCORAHS

            COCORAHS STATION IA-CD-8 TIPTON 0.3 ESE.

0700 AM     HEAVY RAIN       1 NE DUNDEE             42.60N 91.53W
02/27/2023  M1.05 INCH       DELAWARE           IA   COCORAHS

            COCORAHS STATION IA-DW-10 1 NE DUNDEE.

0700 AM     HEAVY RAIN       1 SW HIAWATHA           42.04N 91.70W
02/27/2023  M1.05 INCH       LINN               IA   COCORAHS

            COCORAHS STATION IA-LN-58 HIAWATHA 0.9 SW.

0700 AM     HEAVY RAIN       3 NNE MC CONNELL        42.47N 89.72W
02/27/2023  M1.05 INCH       STEPHENSON         IL   COCORAHS

            COCORAHS STATION IL-SP-8 WINSLOW 4.3 ESE.

0700 AM     HEAVY RAIN       1 N RIVERDALE           41.54N 90.47W
02/27/2023  M1.02 INCH       SCOTT              IA   COCORAHS

            COCORAHS STATION IA-ST-42 RIVERDALE 0.5 N.

0700 AM     HEAVY RAIN       WILTON                  41.59N 91.02W
02/27/2023  M1.00 INCH       MUSCATINE          IA   COCORAHS

            COCORAHS STATION IA-MC-18 WILTON 0.4 ENE.

0707 AM     HEAVY RAIN       1 SE DUBUQUE            42.49N 90.67W
02/27/2023  M1.06 INCH       DUBUQUE            IA   COCORAHS

            COCORAHS STATION IA-DB-23 DUBUQUE 1.0 SE.

0729 AM     HEAVY RAIN       1 ESE ANAMOSA           42.11N 91.27W
02/27/2023  M1.35 INCH       JONES              IA   COCORAHS

            COCORAHS STATION IA-JN-16 ANAMOSA 0.6 ESE.

0730 AM     HEAVY RAIN       1 N TIPTON              41.78N 91.13W
02/27/2023  M1.79 INCH       CEDAR              IA   COCORAHS

            COCORAHS STATION IA-CD-6 TIPTON 0.7 N.

0730 AM     HEAVY RAIN       2 ENE DAVENPORT         41.57N 90.58W
02/27/2023  M1.14 INCH       SCOTT              IA   COCORAHS

            COCORAHS STATION IA-ST-58 DAVENPORT 2.1 N.

0730 AM     HEAVY RAIN       6 SSE ELMOVILLE         42.19N 90.02W
02/27/2023  M1.05 INCH       CARROLL            IL   COCORAHS

            COCORAHS STATION IL-CR-12 MOUNT CARROLL 6.8
            NNW.

0730 AM     HEAVY RAIN       4 NNE LAFAYETTE         42.20N 91.65W
02/27/2023  M1.04 INCH       LINN               IA   COCORAHS

            COCORAHS STATION IA-LN-7 CENTRAL CITY 6.7 W.

0735 AM     HEAVY RAIN       3 NNE STOCKTON          42.40N 89.99W
02/27/2023  M1.06 INCH       JO DAVIESS         IL   COCORAHS

            COCORAHS STATION IL-JD-8 STOCKTON 3.4 NNE.

0750 AM     HEAVY RAIN       1 SSW NORTH LIBERTY     41.73N 91.62W
02/27/2023  M1.42 INCH       JOHNSON            IA   COCORAHS

            COCORAHS STATION IA-JH-27 NORTH LIBERTY 0.7
            SSW.

0800 AM     HEAVY RAIN       1 ESE PENROSE           41.88N 89.65W
02/27/2023  M1.14 INCH       WHITESIDE          IL   COCORAHS

            COCORAHS STATION IL-WD-24 STERLING 5.9 NNE.

0800 AM     HEAVY RAIN       3 NE MUSCATINE          41.45N 91.03W
02/27/2023  M1.05 INCH       MUSCATINE          IA   COCORAHS

            COCORAHS STATION IA-MC-20 MUSCATINE 3.0 NE.

0805 AM     HEAVY RAIN       2 SW WHITESIDE COUNTY A 41.73N 89.70W
02/27/2023  M1.06 INCH       WHITESIDE          IL   COCORAHS

            COCORAHS STATION IL-WD-22 ROCK FALLS 3.1 S.

&&
Local storm report, Feb 27, 8:59 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 AM     HEAVY RAIN       1 NNE OAKDALE           41.71N 91.59W
02/27/2023  M1.63 INCH       JOHNSON            IA   TRAINED SPOTTER

0845 AM     HEAVY RAIN       3 SSW CENTER JUNCTION   42.08N 91.11W
02/27/2023  M1.36 INCH       JONES              IA   TRAINED SPOTTER

            CREEKS RUNNING TWO THIRDS FULL TO BANK FULL.

&&
Local storm report, Feb 27, 9:05 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
905 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     HEAVY RAIN       1 W MORRISON            41.81N 89.98W
02/27/2023  M1.15 INCH       WHITESIDE          IL   TRAINED SPOTTER

0903 AM     HEAVY RAIN       1 NW DAVENPORT          41.56N 90.62W
02/27/2023  M1.09 INCH       SCOTT              IA   TRAINED SPOTTER

0855 AM     HEAVY RAIN       2 SSW WILLIAMSTOWN      41.54N 91.75W
02/27/2023  M1.41 INCH       JOHNSON            IA   TRAINED SPOTTER

            STORM TOTAL SO FAR. LIGHT RAIN CONTINUES.

&&
Local storm report, Feb 27, 9:08 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
908 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       3 N STOCKTON            42.40N 90.00W
02/27/2023  M1.20 INCH       JO DAVIESS         IL   CO-OP OBSERVER

&&
Local storm report, Feb 27, 9:38 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
938 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 AM     HEAVY RAIN       PARNELL                 41.58N 92.01W
02/27/2023  M1.20 INCH       IOWA               IA   TRAINED SPOTTER

&&
Local storm report, Feb 27, 9:39 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
939 AM CST MON FEB 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 AM     HEAVY RAIN       2 W GENOA BLUFF         41.72N 92.18W
02/27/2023  M1.25 INCH       IOWA               IA   TRAINED SPOTTER

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:04 PM CSTRiver Flood WarningDVNClinton, Scott10 days
Feb 27, 9:50 AM CSTRiver Flood WarningDVNHenry, Rock Island, Whiteside21 days

Nearby

River Flood Warnings in Illinois, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.